# SDR A6WA201644303

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 34,975 hours, 33,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT RBL 6, FS 202 INSIDE WHEEL WELL CRACKED, REPLACED.
